# SDR SIMA200222801

- Difficulty date: July 11, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND OVERWING EMERGENCY EXIT DOORS INSTALLED ON WRONG SIDES OF A/C.  INSTALLED EMERGENCY EXIT DOORS IN THE CORRECT POSITIONS.  (M)
